Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Translational addition theorems for spherical vector wave functions


Author: Orval R. Cruzan
Journal: Quart. Appl. Math. 20 (1962), 33-40
MSC: Primary 33.28
DOI: https://doi.org/10.1090/qam/132851
MathSciNet review: 132851
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Translational addition theorems for spherical vector wave functions have been derived in a reduced form. The reduction has been accomplished by the use of formulas relating the coefficients that arise in the expansion of the product of two associated Legendre functions. These addition theorems should be useful, in general, in those cases involving electromagnetic sources and spherical bodies.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33.28

Retrieve articles in all journals with MSC: 33.28


Additional Information

DOI: https://doi.org/10.1090/qam/132851
Article copyright: © Copyright 1962 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website